# SDR QXEA200700698

- Difficulty date: April 17, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 14,858 hours, 10,773 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - RIGHT AILERON CHAFED ON TOP LEADING EDGE.  REPAIRED IAW SRM 57-61-01, 51-12-00 AND 51-21-11.
